# SDR QXEA2019070300258

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 29,170 hours, 31,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, FA'S CALLED AND REPORTED AN ELECTRICAL BURNING SMELL FROM THE GALLEY AREA.  NO VISIBLE SMOKE OBSERVED.  ONCE IN THE GATE, FWD FA ALSO NOTED SAME ODOR.  CA NOTED SIMILAR OZONE TYPE ODOR WHEN FLT DECK DOOR OPENED. REMOVED FROM SERVICE. CHECKED CDS FOR ANY ECS OR EMU FAULTS, NONE LOGGED.  CHECKED CABIN AND GALLEY ELECTRICAL IAW AMM 21-22-01-810-801.  NO ELECTRICAL BURNING SMELL OR DEFECTS NOTED.  ALL OPS TEST GOOD.  RAN APU BLEED AIR FOR ABOUT 20 MINS TO OPERATE ECS IAW Q400 AMM 21-61-00-710-803.  NO ELECTRICAL BURNING SMELL OR DEFECTS NOTED.  OPS TEST GOOD.  RAN BOTH ENGINES INDIVIDUALLY FOR ABOUT 10 MINS EACH TO OPERATE ECS.  NO ELECTRICAL BURNING SMELL OR DEFECTS NOTED.  OPS TEST GOOD.  NO DEFECTS NOTED AT THIS TIME.  ALSO, C/W AIR CONTAMINATION (ODORS/SMELLS)  CHECKLIST. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
